RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 164, Number 3, Pages 380–385 (Mi tmf6547)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonlocal dynamics of $p$-adic strings

B. G. Dragovich

Institute of Physics, Belgrade, Serbia

Abstract: We consider the construction of Lagrangians that might be suitable for describing the entire $p$-adic sector of an adelic open scalar string. These Lagrangians are constructed using the Lagrangian for $p$-adic strings with an arbitrary prime number $p$. They contain space–time nonlocality because of the d'Alembertian in the argument of the Riemann zeta function. We present a brief review and some new results.

Keywords: nonlocal field theory, $p$-adic string, Riemann zeta function

DOI: https://doi.org/10.4213/tmf6547

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 164:3, 1151–1155

Bibliographic databases:


Citation: B. G. Dragovich, “Nonlocal dynamics of $p$-adic strings”, TMF, 164:3 (2010), 380–385; Theoret. and Math. Phys., 164:3 (2010), 1151–1155

Citation in format AMSBIB
\Bibitem{Dra10}
\by B.~G.~Dragovich
\paper Nonlocal dynamics of $p$-adic strings
\jour TMF
\yr 2010
\vol 164
\issue 3
\pages 380--385
\mathnet{http://mi.mathnet.ru/tmf6547}
\crossref{https://doi.org/10.4213/tmf6547}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...164.1151D}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 164
\issue 3
\pages 1151--1155
\crossref{https://doi.org/10.1007/s11232-010-0093-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282695500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957984524}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6547
  • https://doi.org/10.4213/tmf6547
  • http://mi.mathnet.ru/eng/tmf/v164/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dimitrijevic I., Dragovich B., Grujic J., Rakic Z., “New Cosmological Solutions in Nonlocal Modified Gravity”, Rom. J. Phys., 58:5-6 (2013), 550–559  mathscinet  isi
    2. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus
    3. Chavez A. Prado H. Reyes E.G., “The Laplace Transform and Nonlocal Field Equations”, AIP Conference Proceedings, 2075, ed. Mishonov T. Varonov A., Amer Inst Physics, 2019, 090027-1  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:257
    Full text:85
    References:51
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020